Alert archive / South Dakota / Flash Flood Warnings in 2010
Flash Flood Warning 9, NWS Aberdeen, SD
NWS Aberdeen, SD issued this flash flood warning at Jun 26, 2010, 6:24 PM CDT for 4 counties in South Dakota. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2010, 6:24 PM CDT (23:24 UTC)
- Expired
- Jun 26, 2010, 10:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clark County, SD, Codington County, SD, Deuel County, SD, Hamlin County, SD
The radar
The Sioux Falls radar (KFSD), 124 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 9:00 PM CDT | FLASH FLOOD | Estelline, SD | EMERGENCY MANAGER REPORTS SEVERAL TOWNSHIP ROADS UNDER WATER OR WASHED OUT ACROSS HAMLIN COUNTY...ESPECIALLY ACROSS THE SOUTHERN PORTION OF THE COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 156 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 11.4 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 408 J/kg
- Mixed-layer CIN
- -334 J/kg
- Mixed-layer LCL
- 1263 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -57 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
628
WGUS53 KABR 262324
FFWABR
SDC025-029-039-057-270315-
/O.NEW.KABR.FF.W.0009.100626T2324Z-100627T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
624 PM CDT SAT JUN 26 2010
THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN CLARK COUNTY IN NORTHEAST SOUTH DAKOTA...
SOUTHERN CODINGTON COUNTY IN NORTHEAST SOUTH DAKOTA...
DEUEL COUNTY IN NORTHEAST SOUTH DAKOTA...
THIS INCLUDES THE CITY OF CLEAR LAKE...
HAMLIN COUNTY IN NORTHEAST SOUTH DAKOTA...
THIS INCLUDES THE CITY OF ESTELLINE...
* UNTIL 1015 PM CDT
* AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. RADAR
ESTIMATES OVER 3 INCHES OF RAINFALL ACROSS SOUTHERN CLARK...HAMLIN
AND SOUTHERN DEUEL COUNTIES. ADDITIONAL RAINFALL OF 1 TO 2 INCHES
ARE POSSIBLE ACROSS HAMLIN AND DEUEL COUNTIES THROUGH 8 PM CDT.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TUNERVILLE...SANDY SHORE STATE PARK...MORITZ...KRANZBURG...
GOODWIN...GARY AND ALTAMONT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4453 9648 4454 9783 4455 9784 4484 9752
4497 9688 4497 9644 4455 9645
$$
TMT2 follow-up statements
146
WGUS73 KABR 270024
FFSABR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
724 PM CDT SAT JUN 26 2010
SDC025-029-039-057-270315-
/O.CON.KABR.FF.W.0009.000000T0000Z-100627T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK SD-CODINGTON SD-DEUEL SD-HAMLIN SD-
724 PM CDT SAT JUN 26 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
HAMLIN...DEUEL...SOUTHERN CODINGTON AND SOUTHEASTERN CLARK
COUNTIES...
AT 716 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS IN DEUEL COUNTY
REPORTED AREA ROADS UNDER WATER DUE TO THE HEAVY RAIN. RADAR
ESTIMATES RANGE FROM 2 TO 4 INCHES ACROSS SOUTHERN DEUEL...HAMLIN
AND SOUTHERN CLARK COUNTIES.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
THOMAS...BRYANT...ESTELLINE...CLEAR LAKE...BRANDT AND WILLOW LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR NORTHEAST SOUTH DAKOTA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS
IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR NORTH CENTRAL SOUTH
DAKOTA.
&&
LAT...LON 4453 9648 4454 9783 4455 9784 4484 9752
4497 9688 4497 9644 4455 9645
$$065
WGUS73 KABR 270313
FFSABR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1013 PM CDT SAT JUN 26 2010
SDC025-029-039-057-270323-
/O.EXP.KABR.FF.W.0009.000000T0000Z-100627T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK SD-CODINGTON SD-DEUEL SD-HAMLIN SD-
1013 PM CDT SAT JUN 26 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1015 PM CDT FOR HAMLIN...
DEUEL...SOUTHERN CODINGTON AND SOUTHEASTERN CLARK COUNTIES...
LAT...LON 4453 9648 4454 9783 4455 9784 4484 9752
4497 9688 4497 9644 4455 9645
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 1:19 PM CDT, 5 hours 5 minutes earlier.
Area forecast discussion, Jun 26, 1:19 PM CDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ABERDEEN SD 119 PM CDT SAT JUN 26 2010 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT MAIN FCST CHALLENGE THIS AFTERNOON DEALS WITH THE SEVERE STORM THREAT AND HEAVY RAIN CHANCES FOR LATE THIS AFTERNOON INTO THE EVENING AS WELL AS PRECIP CHANCES ON SUNDAY. A WARM FRONT OVER IOWA WILL GRADUALLY LIFT NORTH AND EAST THIS AFTERNOON CREATING A BOUNDARY FOR CONVECTION THAT STRETCHES INTO THE SOUTHEASTERN PART OF THE CWA. A SHORTWAVE MOVING THROUGH THIS MORNING HELPED TO SET OFF SOME SHOWERS AND THUNDERSTORMS. THE ADDITIONAL CLOUD COVER HAS KEPT THE TEMPERATURES IN THE NORTHERN PART OF THE CWA FROM RISING RAPIDLY THOUGH THE ATMOSPHERE REMAINS JUICY WITH DEWPOINTS IN THE 60S AND 70S. SO THERE ARE A FEW WHAT IFS TO THE FORECAST THIS EVENING. WHILE MORNING CONVECTION MAY HAVE HELPED STABILIZE THE CWA SOMEWHAT A FEW OF THE SOUTHERN COUNTIES HAVE STAYED FAIRLY CLEAR...LIKE LYMAN AND HAND...WHICH MAY SET THE STAGE FOR SEVERE STORM FORMATION WITH THE COLD FRONT PASSAGE. THE TURNING WITH THE WARM FRONT IS CREATING THE POSSIBILITY OF TORNADOS INTO EARLY EVENING IN THE SE CWA AND A WATCH IS IN EFFECT. THIS MAY BE A LITTLE FAR NORTH FOR MUCH ACTIVITY AS SIOUX FALLS CWA LOOKS MUCH MORE FAVORABLE FOR INITIATION. AS THE COLD FRONT MOVES THROUGH EXPECT MORE DEVELOPMENT ESPECIALLY OVER THE SOUTHERN AND EASTERN CWA. 3500 TO 4500 J/KG CAPE AND 35 TO 50 KTS OF SHEAR WILL HELP SUPERCELLS FORM. MODELS ARE IN FAIR AGREEMENT AS TO THE POTENTIAL. HOWEVER TIMING IS ANOTHER ISSUE. THE NAM BLASTS THE COLD FRONT THROUGH AND CLEARS OUT ANY PRECIP BEHIND..WHILE THE GFS PULLS THROUGH ANOTHER SHORTWAVE BY MORNING GENERATING MORE QPF ACROSS THE REGION. THE ECMWF FALLS SOMEWHERE IN BETWEEN. THEREFORE INCREASED POPS THROUGH THE NIGHT ALTHOUGH THERE WILL PROBABLY BE A BREAK AND KEPT THE SLIGHT CHANCES IN THROUGH SUNDAY MORNING. BY MONDAY A RIDGE BUILDS OVER THE AREA FOR A WELCOME REGIME CHANGE. LOOK FOR WARM AND DRY CONDITIONS MOST OF NEXT WEEK. .LONG TERM...TUESDAY THROUGH SATURDAY. NO MAJOR CHANGES TO CURRENT FORECAST. MEDIUM RANGE MODELS IN FAIRLY DECENT AGREEMENT. UPPER RIDGE WILL CONTINUE TO SLIDE INTO AREA BRINGING MUCH WARMER TEMPS AND DRY CONDITIONS. RIDGE SHOWS SIGNS OF WEAKENING AND SHIFTING EAST BY FRIDAY NIGHT AND SATURDAY. SMALL CHANCES OF THUNDERSTORMS LOOKS GOOD FOR THESE TIME PERIODS AS FLOW BECOMES MORE SOUTHWESTERLY AND COLD FRONT ENTERS AREA BY THEN. && .AVIATION... 18Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS SCATTERED THUNDERSTORMS WILL CONTINUE TODAY ACROSS MOST OF THE REGION. A FEW STORMS WILL BE SEVERE WITH STRONG WINDS AND LARGE HAIL. LOCAL MVFR CIGS CAN BE EXPECTED ALONG WITH LOCALLY STRONG GUSTY WINDS. THUNDERSTORMS WILL SLOWLY DIMINISH AFTER MIDNIGHT. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && SHORT TERM...WISE LONG TERM...SCARLETT AVIATION...KRAMLICH WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jun 26, 3:36 AM CDT, 14 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 336 AM CDT SAT JUN 26 2010 SDZ003>005-009-010-015-016-270845- CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER- 336 AM CDT SAT JUN 26 2010 /236 AM MDT SAT JUN 26 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE EARLY THIS AFTERNOON AS A COLD FRONT BEGINS TO PUSH EAST ACROSS THE REGION. BY MIDNIGHT THE STORMS WILL HAVE PUSHED EAST INTO MINNESOTA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY AFTERNOON. AT THIS POINT THEY ARE NOT EXPECTED TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR COUNTIES EAST OF THE MISSOURI RIVER BY 3PM CDT. SDZ017-033>037-045-048-051-270845- FAULK-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- 336 AM CDT SAT JUN 26 2010 /236 AM MDT SAT JUN 26 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA AND NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT AN APPROACHING COLD FRONT WILL AGAIN SET THE STAGE FOR POSSIBLE SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE STORMS ARE EXPECTED TO PUSH EAST OF THE AREA BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO THUNDERSTORMS ARE FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR COUNTIES ALONG AND EAST OF THE MISSOURI RIVER BY 3PM CDT. MNZ039-046-SDZ006>008-011-018>023-270845- TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- 336 AM CDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT..COUPLED WITH AN UPPER LEVEL DISTURBANCE SLIDING THROUGH...WILL SET THE STAGE FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING. SOME OF THE STORMS COULD BECOME SEVERE WITH VERY HEAVY RAIN POSSIBLE. THE STORMS ARE EXPECTED TO MOVE EAST OF THE AREA BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TO AGAIN DEVELOP ON SUNDAY. AT THIS TIME IT APPEARS THAT IF ANY STORMS DO FORM... THEY WILL NOT BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 4PM THIS AFTERNOON. HINTZ
In the hours before
Local storm report, Jun 26, 3:55 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
355 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 4 W ESTELLINE 44.58N 96.98W
06/26/2010 E1.00 INCH HAMLIN SD TRAINED SPOTTER
&&
KGILLELocal storm report, Jun 26, 4:04 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
404 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HAIL 2 S LAKE NORDEN 44.55N 97.21W
06/26/2010 E1.25 INCH HAMLIN SD TRAINED SPOTTER
QUARTER TO HALF DOLLAR SIZE HAIL.
&&
KGILLELocal storm report, Jun 26, 4:08 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
408 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HAIL 4 N ESTELLINE 44.63N 96.90W
06/26/2010 E0.88 INCH HAMLIN SD TRAINED SPOTTER
DIME TO NICKEL WITH VERY HEAVY RAIN.
&&
KGILLELocal storm report, Jun 26, 4:50 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
450 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 2 N BRANDT 44.69N 96.62W
06/26/2010 E1.00 INCH DEUEL SD PUBLIC
&&
KGILLELocal storm report, Jun 26, 4:54 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
454 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HEAVY RAIN 4 ENE DANFORTH 44.28N 98.80W
06/26/2010 E2.40 INCH HAND SD TRAINED SPOTTER
2.4 INCHES OF RAIN IN 30 MINUTES WITH FOODING REPORTED.
&&
KGILLESpecial weather statement, Jun 26, 5:41 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 541 PM CDT SAT JUN 26 2010 SDZ003-015-262315- CORSON-DEWEY- 441 PM MDT SAT JUN 26 2010 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CORSON AND NORTHWESTERN DEWEY COUNTIES UNTIL 515 PM MDT... AT 436 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 1 MILE SOUTH OF KLEIN RANCH...OR 30 MILES SOUTHWEST OF MCLAUGHLIN...MOVING EAST AT 30 MPH. A FEW LOCATIONS IN THE ADVISORY INCLUDE FIRESTEEL...TIMBER LAKE... BULLHEAD AND LITTLE EAGLE. PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SATURDAY EVENING FOR NORTH CENTRAL SOUTH DAKOTA. && CONNELLY
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 9:39 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, McPherson | 34 min |
| Jun 26, 10:57 AM CDT | Severe Thunderstorm Warning | ABR | Hand | 43 min |
| Jun 26, 3:07 PM CDT | Severe Thunderstorm Warning | ABR | Deuel | 38 min |
| Jun 26, 3:19 PM CDT | Severe Thunderstorm Warning | ABR | Clark, Codington, Hamlin | 41 min |
| Jun 26, 3:24 PM CDT | Flash Flood Warning | ABR | Clark, Codington, Deuel, Hamlin | 3 hr |
| Jun 26, 3:41 PM CDT | Severe Thunderstorm Warning | ABR | Hughes, Lyman | 49 min |
| Jun 26, 3:52 PM CDT | Severe Thunderstorm Warning | ABR | Clark, Codington, Deuel, Hamlin | 38 min |
| Jun 26, 4:11 PM CDT | Flash Flood Warning | ABR | Buffalo, Hand | 3 hr |
| Jun 26, 4:16 PM CDT | Severe Thunderstorm Warning | ABR | Hand | 44 min |
| Jun 26, 4:18 PM CDT | Severe Thunderstorm Warning | ABR | Deuel | 42 min |
| Jun 26, 4:33 PM CDT | Tornado Warning | ABR | Deuel | 16 min |
| Jun 26, 5:55 PM CDT | Severe Thunderstorm Warning | ABR | Corson, Dewey | 50 min |
Nearby
Flash Flood Warnings in South Dakota, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.